# SDR VTZA98229

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 5270 · Door Warning System
- Part: Switches
- Part number: 91SE13
- Condition: Dirty
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR/IAD - FLT 6461 - DURING CRUISE AT 2100 HOURS ON 6-28-98, AIRCRAFT MADE AN UNSCHEDULED LANDING AT EWR DUE PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 56397, MEL 52-2.  MAINTENANCE CLOSED DMI 56397 ON 6-29-98 BY CLEANING AND LUBING ALL MICROSWITCHES ON PASSENGER DOOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
